# SDR MASA200602002

- Difficulty date: July 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,951 hours, 21,770 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 670BA29002K5
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH 7228 IAD - NR 2 HYD QTY DEPLEATED WHILE TAXING TO THE GATE.  MAINTENANCE REPLACED THE FLEX LINE.
